- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 795358, 12 pages
Stability and Hopf Bifurcation Analysis for a Gause-Type Predator-Prey System with Multiple Delays
1Department of Science, Bengbu College, Bengbu 233030, China
2Department of Mechanical and Electronic Engineering, Bengbu College, Bengbu 233030, China
3Faculty of Science, Jiangsu University, Zhenjiang 212013, China
Received 5 May 2013; Accepted 13 May 2013
Academic Editor: Luca Guerrini
Copyright © 2013 Juan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Zizhen Zhang, and Huizhong Yang, “Dynamics of a Delayed Model for the Transmission of Malicious Objects in Computer Network,” The Scientific World Journal, vol. 2014, pp. 1–14, 2014.
- Juan Liu, “Stability and Hopf Bifurcation in a Prey-Predator System with Disease in the Prey and Two Delays,” Abstract and Applied Analysis, vol. 2014, pp. 1–15, 2014.